# SDR AT0000217

- Difficulty date: March 25, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUTT SEAM AT BS 995, LONGERON 23 RIGHT TO HAVE A BULGE, D AREA.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW DC9 SRM 51-10-3, 53-04 FIGURE 12B AND EO 00.0290.
